MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint of "the autopulse platform (sn: (b)(4)) displayed user advisory (ua) 07 (discrepancy between load 1 and load 2 too large) error message" was confirmed during the functional testing and based on the archive data review.The root cause for the occurrence of ua07 error was due to a defective load cell module 2 a result of damage sustained by user mishandling.During visual inspection of the returned platform, it was observed that the head restraint wire was broken off.Also, the front covered was noted cracked.The observed physical damages were unrelated to the reported complaint, and the root cause could be due to normal wear and tear or could be due to user mishandling.The autopulse platform is a reusable device and was manufactured in january 2008 and is 12 years old, well beyond its expected service life of five years.A review of the autopulse platform archive was performed, and it showed occurrence of multiple ua07 on the reported complaint date; thus, confirming the reported complaint.During functional testing, upon powering up the platform, ua07 was displayed.Therefore, the reported complaint was confirmed.During power-on-self-test, the load sensing system detected a weight or load imbalance between the two load cells.Load cell characterization results confirmed load cell module 2 over reported/defected.The load cell module 2 was replaced to remedy the occurrence of ua07 error message.Following service, the autopulse platform passed the final testing without any fault or error.Load cell characterization test was performed and confirmed both cell modules are functioning within the specification.Historical complaints were reviewed for service information related to the reported complaint, and there was no similar complaint reported for autopulse with serial number (b)(4).
 
Event or Problem Description
During shift check, the autopulse platform (sn: (b)(4)) displayed user advisory (ua) 07 (discrepancy between load 1 and load 2 too large) error message.No patient involvement.

Brand Name
AUTOPULSE® PLATFORM RESUSCITATION
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose, ca
MDR Report Key9830931
Report Number3010617000-2020-00266
Device Sequence Number13638345
Product Code DRM
UDI-Device Identifier00849111000079
UDI-Public00849111000079
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0700-16
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/28/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2020
Initial Report FDA Received Date03/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1